RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 2003, Volume 67, Issue 5, Pages 107–124 (Mi izv453)  

This article is cited in 4 scientific papers (total in 4 papers)

Warped products, cones over Einstein spaces, and classification of Ric-semiparallel submanifolds of a certain class

V. A. Mirzoyan

State Engineering University of Armenia

Abstract: We consider warped products of Riemannian manifolds and some special cases. We give a classification for a class of normally flat Ric-semiparallel submanifolds in Euclidean spaces.

DOI: https://doi.org/10.4213/im453

Full text: PDF file (1622 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 2003, 67:5, 955–973

Bibliographic databases:

UDC: 514.76
MSC: 53C40, 53C25, 53A07
Received: 23.05.2002

Citation: V. A. Mirzoyan, “Warped products, cones over Einstein spaces, and classification of Ric-semiparallel submanifolds of a certain class”, Izv. RAN. Ser. Mat., 67:5 (2003), 107–124; Izv. Math., 67:5 (2003), 955–973

Citation in format AMSBIB
\Bibitem{Mir03}
\by V.~A.~Mirzoyan
\paper Warped products, cones over Einstein spaces, and classification of Ric-semiparallel submanifolds of a~certain class
\jour Izv. RAN. Ser. Mat.
\yr 2003
\vol 67
\issue 5
\pages 107--124
\mathnet{http://mi.mathnet.ru/izv453}
\crossref{https://doi.org/10.4213/im453}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2018742}
\zmath{https://zbmath.org/?q=an:1079.53083}
\transl
\jour Izv. Math.
\yr 2003
\vol 67
\issue 5
\pages 955--973
\crossref{https://doi.org/10.1070/IM2003v067n05ABEH000453}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000187798600005}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33748714761}


Linking options:
  • http://mi.mathnet.ru/eng/izv453
  • https://doi.org/10.4213/im453
  • http://mi.mathnet.ru/eng/izv/v67/i5/p107

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Mirzoyan, “Structure theorems for Ricci-semisymmetric submanifolds and geometric description of a class of minimal semi-Einstein submanifolds”, Sb. Math., 197:7 (2006), 997–1024  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. V. A. Mirzoyan, “Classification of a class of minimal semi-Einstein submanifolds with an integrable conullity distribution”, Sb. Math., 199:3 (2008), 385–409  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    3. Dobarro F., Ünal B., “Curvature in special base conformal warped products”, Acta Appl. Math., 104:1 (2008), 1–46  crossref  mathscinet  zmath  isi  elib  scopus
    4. V. A. Mirzoyan, “Normally flat semi-Einstein submanifolds of Euclidean spaces”, Izv. Math., 75:6 (2011), 1135–1164  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:292
    Full text:82
    References:43
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019